Anti-Tuberculosis Drugs-Induced Pellagrous Erythema

AuteurADEGBIDI, HUGUES DANIEL GBADEBO
Date d'ajout2026-06-02T16:06:57Z
Date de disponibilite2026-06-02T16:06:57Z
Date de publication2017
ResumePellagra is a deficient disease due to deficit in vitamin PP or niacin. It is characterized by the “3D” classic syndrome: photo-distributed dermatitis termed early and frequent “pellagrous erythema”, chronic diarrheal and an advanced stage dementia. The main aetiologies are: nutritional deficiencies in niacin, chronic alcoholism, gastrointestinal malabsorption disorders. Some medicines may engender vitamin PP deficiency by competitive inhibition on the target cells of vitamin PP and the synthesis of niacin through its binding to vitamin B6. We report a case of early pellagra in the form of pellagrous erythema with anti-tuberculosis drug.
Autre identifiantBECDB-5342
URIhttps://dspace.uac.bj/handle/123456789/4982
Languefr
Fait partie deBAOJ Dermatology
SujetPellagra
SujetPellagrous Erythema
SujetIsoniazid
SujetPyrazinamide
SujetBénin
TitreAnti-Tuberculosis Drugs-Induced Pellagrous Erythema
TypeArticle

Files

Collections